MathSciNet Relay Station
MathSciNet bibliographic data
MR1233645 (94h:35263) 35R30 (35K55 35R25)
Isakov, V. On uniqueness in inverse problems for semilinear parabolic equations. Arch. Rational Mech. Anal. 124 (1993), no. 1, 1–12.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement